Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Birth Control Withdrawal Bleeding Not Occuring, Chance Of Pregnancy?
    avatar
    TamJam16 posted:


    I have been taking orally administered Birth Control Pills since mid july, with perfect use the whole time. I have reached the end of my first packet, and I'm on my "period week" of pills (they are blue). I took the first one yesterday at the normal time, and I just took the second one a few hours ago. As of now, my "withdrawal bleeding" has not started. I have been been pretty sexually active recently, relying on Birth Control Pills as the primary form of contraception (my boyfriend does not wear a condom). If my period has not started yet, will it begin soon? Could I be pregnant? There are only 5 blue pills left before I start a new packet.

    Please help!
    Reply
     
    avatar
    TamJam16 responded:
    Jane Harrison Hohner please help! Your wisdom would be much appreciated
     
    avatar
    georgiagail responded:
    It can take a few days for bleeding to begin. Assuming you've taken your pills accurately, they are highly effective at preventing a pregnancy.

    Gail
     
    avatar
    TamJam16 replied to georgiagail's response:
    thanks, that makes me feel better
     
    avatar
    tlkittycat1968 responded:
    When I was on the pill, I'd start my placebo week Sunday and my period would start Wednesday.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.